# SDR AALA20040531

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS AT ROWS 10 THROUGH 14 INOPERATIVE.  REPLACED BATTERY PACK AT B5-101 FOR OVERWING EMERGENCY LIGHTS AT ROWS 10 THROUGH 14.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
